# SDR HEEA0016165

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: ELT302301
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTER HAS RUBBER SEPARATION BEYOND LIMITS.  SERIAL NUMBERS REMOVED ARE 4056, 4075, AND 4080.
